# SDR HEEA092085

- Difficulty date: December 10, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 16,921 hours
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164348810
- Part serial: B749B
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAD HIGH SIDE GOVERNOR FAILURE. MAINTENANCE REPLACED THE FUEL CONTROL UNIT.
